# SDR AALA202012109010

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,751 hours, 7,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENY LIGHT TEST FAILED, EMERGENCY POWER SUPPLY UNIT 10WL.  REMOVED AND REPLACE EMERGENCY POWER SUPPLY UNIT BATTERY, IAW AMM 33-51-385.
